On Manin's conjecture for singular del Pezzo surfaces of degree four, I

TD Browning, R de la Bretèche

Research output: Contribution to journalArticle (Academic Journal)

25 Citations (Scopus)

Abstract

In this paper the height zeta function associated to a certain singular del Pezzo surface of degree four is studied. If U denotes the open subset formed by deleting the unique line from this surface, then an asymptotic formula for the number of rational points of bounded height on U is established which verifies the Manin conjecture.
Translated title of the contributionOn Manin's conjecture for singular del Pezzo surfaces of degree four, I
Original languageEnglish
Pages (from-to)51 - 80
Number of pages30
JournalMichigan Mathematical Journal
Volume55 (1)
DOIs
Publication statusPublished - Apr 2007

Bibliographical note

Publisher: Dept of Mathematics, University of Michigan

Fingerprint Dive into the research topics of 'On Manin's conjecture for singular del Pezzo surfaces of degree four, I'. Together they form a unique fingerprint.

  • Cite this